SIGN UP

For Squad - Advice please BP again

Avatar Image
creamegg | 12:12 Fri 16th Nov 2012 | Health & Fitness
2 Answers
Hi Squad...Update...

Just come back from doctors re BP. I don't know if you remember, he 'upped' my propranolol to 50mg 3x day (liquid). Since having the extra spoonful, (as I was on it 2x day before that), my pulse keeps dropping to early 50s.

He has now suggested that I drop back my propranolol to 2x day again, but that I also take 2.5mg Ramipril a day. Now seeing as I am a complete fruit loop and get panicky about everything, I just wondered if you could confirm that this would be a good thing to do.

He said that the Ramipril wouldn't affect my pulse just drop my bp which is currently averaging at 155/90.

To be honest, it was my pulse that was bothering me more than my bp, as I am so sleepy, falling asleep in lectures and just feel lifeless. Is this a reasonable new change in your opinion? When I suggested weaning myself off the propranolol he didn't sound keen :(

Answers

1 to 2 of 2rss feed

Best Answer

No best answer has yet been selected by creamegg. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
creamegg.......sorry......only just got back from the Club.

Well....on Propranolol (Betablocker)...50mgms three times a day, your BP was 155\90 with a pulse rate "early 50s."

The pulse rate is not a big deal in my opinion and may even be desirable....but the persisting BP of 155/90 is indeed undesirable.

Your DR needed to do something and it is common practice in this situation to mix the betalocker with another type of BP lowering drug and this is what your GP has done.

Propanolol with Ramipril (ACE inhibitor) seems a logical move.

This regime will take time to take effect....probably 4-6 weeks.......so be patient.

Keep us informed eh!
Question Author
thanks squad...appreciate your input, I feel a certain sense of reassurance from you, peculiar seeing as I don't know you, but there you have it.

I will keep you posted.

1 to 2 of 2rss feed

Do you know the answer?

For Squad - Advice please BP again

Answer Question >>